MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS
Catalog Number 663518
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that carryover was observed in patient samples during use with the bd facslyric¿.The following information was provided by the initial reporter: were patient samples contaminated or was there carryover (cross-contamination/mixing) between patient samples? carryover between patient samples.Please describe any additional details: go to patient samples checklist.Spoke with customer and she told me they are having issues with carryover between samples when using the manual mode.That is why they placed call.System will not be used until serviced.System is having carryover issues.
 
Additional Manufacturer Narrative
D4: unique identification number: (b)(4).H3.Investigation summary: based on the investigation results, the reported issue regarding carryover was confirmed.Investigation results that were performed on the indicated failure mode were the following: the potential cause for the carryover was partially clogged sample line and poor sit flush aspiration.The customer reported an issue regarding their system having carryover issues.They noted that the carryover only happens when running manually with tubes.The field service representative (fsr) performed a service visit.They replaced the sample line and flushed out the valve v8 pinch valve tubing using bleach solution.They performed a series of calibration and alignment to verify functionality.After the works performed, the instrument was tested and was confirmed to be functioning as expected.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.E.1.: (b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that carryover was observed in patient samples during use with the bd facslyric¿.The following information was provided by the initial reporter: were patient samples contaminated or was their carryover (cross-contamination/mixing) between patient samples? carryover between patient samples please describe any additional details: go to patient samples checklist spoke with customer and she told me they are having issues with carryover between samples when using the manual mode.That is why they placed call.System will not be used until serviced.System is having carryover issues.

Brand Name
BD FACSLYRIC¿
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key19537791
Report Number2916837-2024-00036
Device Sequence Number8338078
Product Code OYE
UDI-Device Identifier00382906635181
UDI-Public(01)00382906635181(11)221104(21)Z663518000280
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K201814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number663518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown